# SDR CA131010001

- Difficulty date: October 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 36,893 hours
- Engine: Pwa PT6A27
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: SKA1043A
- Condition: Leaking
- Location: Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW NOTICED THE HYDRAULIC SYS PRESSURE INDICATION WAS ZERO AND A LARGE QTY OF HYDRAULIC FLUID WAS VISIBLE IN THE CENTER CABIN AREA DRIPPING FROM THE CABIN CEILING.  ACFT RETURNED TO BASE FOR MAINTENANCE. INVESTIGATION REVEALED THAT THE HYDRAULIC FLUID WAS LEAKING OUT OF THE FLAP SELECTOR LOCATED IN THE CABIN ROOF CENTER SECTION. FLAP SELECTOR WAS REPLACED AND HYDRAULIC SYS NOW OPERATING NORMALLY.
